Orbit Closures and Invariants

Research output: Contribution to journalArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalMathematische Zeitschrift
DateAccepted/In press - 30 Nov 2018
DateE-pub ahead of print - 23 Jan 2019
DatePublished (current) - 1 Dec 2019
Issue number3-4
Volume293
Number of pages39
Pages (from-to)1121-1159
Early online date23/01/19
Original languageEnglish

Bibliographical note

© The Author(s) 2019

    Research areas

  • Double cosets, G-Complete reducibility, Geometric invariant theory, Quotient variety, Étale slice

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations